Thanks for your information on that. Thats probably my problem because ever since I had 3 seizure medicine counter-react in the mid 80's I mostly drink water. During the reaction anytime I would eat or drink somthing sweet I would throw up not long after. So ever since then I hardly ever crave anyting sweet.View Thread
I was always wondering if it would somehow flush my medication out of my system. The other thing is that here lately the doctor says my medicine causes my sodium level to go low in my system I wonder if that has somthing to do with it.View Thread
I never did get rid of this, I'm 38 years old and it still happens. I have tried to take long, slow deep breaths throughout the activity and it still happens. I am not being strenuous during it either. I thought I was told by someone once that lack of oxygen to the brain causes seizures that what gave me this idea. I'm just lucky my seizures are just petimal and not grandmal seizures.View Thread
My seizures are considered mild petitemal seizures. Most of the time I can have a seizure and no one even notices it. If I have one and people freak out and surround me then they get bigger. One of my girlfriends I use to have told me in the middle of sex I had a seizure and the fell asleep after. She also told me I was still in her!
The seizures are not really triggered by strenuous activity because I go to the gym four days a week and lift weights, and I can lift many pounds. I also run two miles right after my workout and a seizure doesn't occur. Believe this or not but before I had a temporal lobectomy (brain surgury) my seizures seemed to be triggered by tones and sounds. After the surgery that doesn't seem to happen.View Thread
This have happened for years now and I can't figure out why. Your probably thinking I'm straining so hard that my eyes bugg out, that's not what I'm doing. I take my time Another thing that causes a seizure the same way is if I am in a hurry riding my bicycle quickly. So I started taking slow and deep breaths during these activities and it doesn't seem to help any. Do you have any ideas? I'm not going to bring this up to the dr.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.